Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kolosov, Kirill Sergeevich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:4
Abstract pages:78
Full texts:2
References:9

http://www.mathnet.ru/eng/person163280
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. B. M. Miller, K. S. Kolosov, “Robust estimation based on the least absolute deviations method and the ╦alman filter”, Avtomat. i Telemekh., 2020, 11,  72–92  mathnet  elib; Autom. Remote Control, 81:11 (2020), 1994–2010  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021